# SDR CA000306007

- Difficulty date: March 2, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 57,069 hours
- Engine: Rroyce SPEY55515
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 914F5696
- Condition: Burned Out
- Location: Generataor
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGERS DEPLANED DUE TO HEAVY SMOKE SMELL EMANATING THROUGHOUT THE CIOCKPIT. FOUND COCKPIT GCU BURNED OUT, REPLACED. GCU CHECKED AND NOT AT FAULT AND REINSTALLED THREE DAYS LATER SAME PROBLEM. UNIT SENT TO MANUFACTURER FOR INVESTIGATION.
